Translator Disclaimer
January, 2016 Fractional order error estimates for the renewal density
Yasuki ISOZAKI
J. Math. Soc. Japan 68(1): 31-49 (January, 2016). DOI: 10.2969/jmsj/06810031

Abstract

We study the rate of convergence for the renewal density with the interarrival times that are absolutely continuous, not necessarily positive, and has finite moment of $\alpha$th order with $\alpha$ > 3/2. We obtain an error estimate that is better than known results. Our method is based on modification of functions that have the same tails as the original ones and have integrable Fourier transform.

Citation

Download Citation

Yasuki ISOZAKI. "Fractional order error estimates for the renewal density." J. Math. Soc. Japan 68 (1) 31 - 49, January, 2016. https://doi.org/10.2969/jmsj/06810031

Information

Published: January, 2016
First available in Project Euclid: 25 January 2016

zbMATH: 1338.60216
MathSciNet: MR3454551
Digital Object Identifier: 10.2969/jmsj/06810031

Subjects:
Primary: 60K05

Rights: Copyright © 2016 Mathematical Society of Japan

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.68 • No. 1 • January, 2016
Back to Top